Alert archive / Tennessee / River Flood Advisories in 2015

River Flood Advisory 13, NWS Nashville, TN

March 4, 2015Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 4, 2015, 9:49 PM CST for Perry County, Tennessee. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2015, 9:49 PM CST (03:49 UTC)
Expired
Mar 6, 2015, 9:28 PM CST
In force
48 hr
Issued by
NWS Nashville, TN

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 10.72 ft at Mar 6, 2015, 8:00 AM CST.

actionminormoderate5101503/0503/0603/0703/08
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WGUS84 KOHX 050349
FLSOHX
Flood Advisory
National Weather Service Nashville TN
949 PM CST WED MAR 4 2015

 
...The National Weather Service in Nashville, Tn has issued a flood advisory for
the following rivers in middle Tennessee...

  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Near Lobelville AFFECTING Perry County 
  Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties 
  Harpeth River At Franklin AFFECTING Williamson County 

Recent rainfall amounts of 1 to 2 inches on top of already saturated soil has
caused area creeks and rivers to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-187-051549-
/O.NEW.KOHX.FL.Y.0010.150305T0349Z-150306T1546Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST WED MAR 4 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Harpeth River At Bellevue
* At 09PM Wednesday the stage was 11.6 feet...and rising.
* Flood stage is 20.0 feet.
* The river will continue to rise to near 15.7 feet by tomorrow morning.
* At 16.0 feet...Portions of the Harpeth River Greenway may be covered with 
  water and impassable, and the access road and the parking lot to the Harpeth 
  River State Park are completely inundated.
* At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, 
  and water begins to inundate the parking lot of the Harpeth River State Park 
  at Highway 100.

$$

TNC187-051549-
/O.NEW.KOHX.FL.Y.0011.150305T0349Z-150306T1546Z/
/FRAT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST WED MAR 4 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Harpeth River At Franklin
* At 09PM Wednesday the stage was 17.8 feet...and rising.
* Flood stage is 30.0 feet.
* The river will continue to rise to near 23.7 feet by after midnight tomorrow.
* At 24.0 feet...Flooding will affect areas along the Harpeth River from 
  Franklin to Bellevue. In Franklin, water will reach the city park, 4th Street,
  and portions of Highway 431.
* At 23.0 feet...Water begins to inundate low lying areas along the banks, 
  including the nursery at Hillsboro Road and Fulton Greer Lane.
* At 22.0 feet...Flood waters reach Highway 431 (Lewisburg Pike) in Franklin.

$$

TNC081-051549-
/O.NEW.KOHX.FL.Y.0012.150305T0349Z-150306T1546Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST WED MAR 4 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Duck River At Centerville
* At 09PM Wednesday the stage was 10.4 feet...and rising.
* Flood stage is 22.0 feet.
* The river will continue to rise to near 21.2 feet by early Saturday morning.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC135-051549-
/O.NEW.KOHX.FL.Y.0013.150305T0349Z-150306T1546Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST WED MAR 4 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Buffalo River Near Lobelville
* At 09PM Wednesday the stage was 8.1 feet...and rising.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 11.4 feet by Friday morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$
5 follow-up statements
124 
WGUS84 KOHX 051456
FLSOHX
Flood Advisory
National Weather Service Nashville TN
856 AM CST THU MAR 5 2015

 
...The flood advisory continues for the Buffalo River...

  Buffalo River Near Lobelville AFFECTING Perry County 
 
. Recent heavy precipitation has caused the Buffalo River at Lobelville to rise above action stage. The river is expected to remain above action stage through at least Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC135-060256-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0000Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
856 AM CST THU MAR 5 2015

The Flood Advisory continues for
  The Buffalo River Near Lobelville
* Until Saturday evening.
* At 8 AM Thursday the stage was 9.8 feet.
* Flood stage is 14.0 feet.
* Action stage is 10.0 feet.
* The river will continue to rise to near 11.4 feet by tomorrow morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$
153 
WGUS84 KOHX 052109
FLSOHX
Flood Advisory
National Weather Service Nashville TN
309 PM CST THU MAR 5 2015

 
...The flood advisory continues for the Stones River...the Duck River... 
and the Buffalo River...
 
  Stones River Near Donelson AFFECTING Davidson County 
  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Near Lobelville AFFECTING Perry County 
 
.River levels continue to rise but will remain below Flood Stage. Expect levels 
to crest early Saturday...and then subside through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-060909-
/O.CON.KOHX.FL.Y.0012.000000T0000Z-150308T1800Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
309 PM CST THU MAR 5 2015

The Flood Advisory continues for
  The Duck River At Centerville
* Until Sunday afternoon.
* At 02PM Thursday the stage was 17.4 feet and rising.
* Flood stage is 22.0 feet.
* The river will continue to rise to near 21.8 feet by early Saturday morning.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC135-060909-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0000Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
309 PM CST THU MAR 5 2015

The Flood Advisory continues for
  The Buffalo River Near Lobelville
* Until Saturday evening.
* At 02PM Thursday the stage was 9.6 feet and steady.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 11.5 feet by early Saturday morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$

TNC037-060909-
/O.EXT.KOHX.FL.Y.0014.000000T0000Z-150306T1200Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
309 PM CST THU MAR 5 2015

The Flood Advisory is extended for
  The Stones River Near Donelson
* Until Friday morning.
* At 02PM Thursday the stage was 21.4 feet and steady.
* Flood stage is 35.0 feet.
* The river will remain high through Friday.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

$$
642 
WGUS84 KOHX 060439
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1039 PM CST THU MAR 5 2015

 
...The flood advisory continues for the Duck River...Buffalo River...Stones 
River...

  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Near Lobelville AFFECTING Perry County 
  Stones River Near Donelson AFFECTING Davidson County 
 
.River levels continue to rise but will remain below Flood Stage. Expect levels 
to crest early Saturday...and then subside through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-061639-
/O.CON.KOHX.FL.Y.0012.000000T0000Z-150309T0630Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 PM CST THU MAR 5 2015

The Flood Advisory continues for
  The Duck River At Centerville
* Until late Sunday night.
* At 10PM Thursday the stage was 18.0 feet and rising.
* Flood stage is 22.0 feet.
* The river will continue to rise to near 21.8 feet by early Saturday morning.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC135-061638-
/O.CON.KOHX.FL.Y.0013.000000T0000Z-150308T0830Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 PM CST THU MAR 5 2015

The Flood Advisory continues for
  The Buffalo River Near Lobelville
* Until late Saturday night.
* At 10PM Thursday the stage was 10.1 feet...and rising.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 11.5 feet by early Saturday morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$

TNC037-061200-
/O.CON.KOHX.FL.Y.0014.000000T0000Z-150306T1200Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1039 PM CST THU MAR 5 2015

The Flood Advisory continues for
  The Stones River Near Donelson
* Until Friday morning.
* At 10PM Thursday the stage was 21.6 feet and near steady.
* Flood stage is 35.0 feet.* The river will remain high through Friday.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


$$
688 
WGUS84 KOHX 061605
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1005 AM CST FRI MAR 6 2015

 
...The flood advisory continues for the Duck River...Buffalo River...
 
  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Near Lobelville AFFECTING Perry County 
 
. River levels will continue to steadily rise today before cresting later this
  evening and after midight. Rivers will remain below flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-070405-
/O.EXT.KOHX.FL.Y.0012.000000T0000Z-150308T0600Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1005 AM CST FRI MAR 6 2015

The Flood Advisory is extended for
  The Duck River At Centerville
* Until late Saturday night.
* At 01AM Friday the stage was 18.1 feet...and will crest near 19 feet 
  after midnight.
* Flood stage is 22.0 feet.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC135-070405-
/O.EXT.KOHX.FL.Y.0013.000000T0000Z-150307T1130Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1005 AM CST FRI MAR 6 2015

The Flood Advisory is extended for
  The Buffalo River Near Lobelville
* Until late tonight.
* At 09AM Friday the stage was 10.7 feet.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 10.9 feet by this evening.
* The river will continue to fall to near 10.0 feet by tomorrow morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$
736 
WGUS84 KOHX 070329
FLSOHX
Flood Advisory
National Weather Service Nashville TN
928 PM CST FRI MAR 6 2015

 
...The flood advisory is cancelled for the Buffalo River...
 
  Buffalo River Near Lobelville AFFECTING Perry County
 
. Water levels have dropped below action stage and a steady fall is expected
the next 48 hours. This is the last statement until the river rises above
10 feet again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC135-070358-
/O.CAN.KOHX.FL.Y.0013.000000T0000Z-150307T0330Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
928 PM CST FRI MAR 6 2015

The Flood Advisory is cancelled for
  The Buffalo River Near Lobelville
* At 08PM Friday the stage was 9.5 feet...and slowly falling.
* Flood stage is 14.0 feet.
* The river will continue to fall to near 7.5 feet by Sunday morning.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 9:25 PM CST, 24 minutes earlier.

Area forecast discussion, Mar 4, 9:25 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CST WED MAR 4 2015

.UPDATE...
TRANSITION TO WINTRY PCPN WORKING ACROSS THE MID-STATE...WITH
LOCATIONS GENERALLY NORTH AND WEST OF NASHVILLE CURRENTLY IN
SLEET/FREEZING RAIN REGIME...WITH SNOW NOT FAR BEHIND.

SHALLOW COLD AIR CONTINUES TO SLIP SOUTHEAST BEHIND FRONT BUT
NEWEST NAM/RUC DATA SHOWING DEEP WARM NOSE STARTING JUST ABOVE
3KFT HANGING THROUGH MOST OF THE NIGHT ACROSS THE PLATEAU...AND
CHANGE OVER THERE EXPECTED MIDNIGHT TO 3AM. THIS SCENARIO MAY
TRANSLATE TO SLIGHTLY MORE ICING THAN PREVIOUSLY ANTICIPATED...
POSSIBLY AROUND A QUARTER INCH OR HIGHER THROUGH 8 OR 9AM
THU...ESPECIALLY ON THE SOUTHERN END.

LOCALS INCLUDING AND WEST/SOUTH OF NASHVILLE EXPECTED TRANSITION
TO SLEET/SNOW LARGELY BY MIDNIGHT...ALTHOUGH IT MAY BE SLIGHTLY
LATER NEAR TO AL BORDER. WHILE ICE AMOUNTS COULD BE HIGHER THAN
1/4 INCH ON THE PLATEAU...LATEST INDICATIONS ARE THAT EXPECTED
SNOW/SLEET AMOUNTS ELSEWHERE STILL VERY MUCH IN THE BALLPARK. THE
NORTHWEST AND THE HIGHLAND RIM STILL LOOKING FOR 3-6 INCHES
SNOWFALL THROUGH THURSDAY MORNING...ALTHOUGH THE EXTREME NORTHWEST
COULD SEE POCKETS OF SNOW 6+ VERY EASILY.

CURRENT FORECAST ONLY NEEDS MINOR CHANGES AT THIS TIME. PLAN TO
RAISE ICE ACCUM PLATEAU. TEMPS RUNNING LITTLE COOLER...AND WITH
EXPECTED PCPN OVERNIGHT...WILL LOWER A BIT. WINTER STORM WARNING
CONTINUES.

&&

.PREV DISCUSSION... /ISSUED 808 PM CST WED MAR 4 2015/

UPDATE...FOR NASHVILLE AIRPORT

AVIATION...

..A PERIOD OF SLEET AND FREEZING RAIN LOOKS LIKELY THIS EVENING AT
NASHVILLE TERMINAL...

BASED ON LATEST FORECAST SOUNDINGS...HAVE UPDATED FORECAST FOR NASHVILLE
TERMINAL BRINGING A MIX OF RAIN AND SLEET BEGINNING AT 02Z WITH
FREEZING RAIN AND SLEET BECOMING MIXED AT 04Z AND CONTINUING UNTIL
06Z AND POSSIBLY THROUGH 07Z WHEN A SNOW AND SLEET MIX BEGINS IN
NASHVILLE...THEN BECOMING ALL SNOW BY 12Z AND CONTINUING UNTIL 18Z
ON THURSDAY.

AT 01Z DEPTH OF WARM LAYER ON LAPS SOUNDING FOR BNA AT 6K WITH
WARM NOSE AT A +3C WITH MINIMUM TEMP IN THE COLD LAYER AT -4C.
SO IT LOOKS LIKE A PERIOD OF SLEET AND FREEZING RAIN WILL BE
DEVELOPING ABOUT MID EVENING IN NASHVILLE AND CONTINUING THROUGH
ABOUT MIDNIGHT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL NOON CST THURSDAY FOR TNZ008>011-
027>034-064>066.

WINTER STORM WARNING UNTIL NOON CST THURSDAY FOR TNZ056>063-075-
077>080-093>095.

WINTER STORM WARNING UNTIL 9 AM CST THURSDAY FOR TNZ005>007-
023>026.

&&
Hazardous weather outlook, Mar 4, 11:54 AM CST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1154 AM CST WED MAR 4 2015

TNZ005>007-023>026-051800-
STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-
1154 AM CST WED MAR 4 2015

...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAINFALL WILL CHANGEOVER TO A WINTRY MIX EARLY THIS AFTERNOON AND
EVENING AS SUB-FREEZING TEMPERATURES WORK THEIR WAY IN FROM THE
NORTHWEST. IN ADDITION TO FREEZING RAIN ACCUMULATIONS OF UP TO A
TENTH OF AN INCH...ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 3
TO 6 INCHES ALONG THE HIGHLAND RIM AND AREAS AROUND CLARKSVILLE.
THIS WILL CREATE HAZARDOUS DRIVING CONDITIONS BY THIS EVENING AND
LASTING THROUGH THE NIGHT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL TAPER OFF BY MIDDAY THURSDAY...WITH WIND CHILLS IN THE
SINGLE DIGITS THURSDAY MORNING. WITH TEMPERATURES REMAINING WELL
BELOW FREEZING...ROADWAYS WILL BE EXTREMELY TREACHEROUS THROUGH
FRIDAY UNTIL SOME MELTING CAN OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO
REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

TNZ008>011-027>034-064>066-051800-
SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-
PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
1154 AM CST WED MAR 4 2015

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAINFALL WILL CHANGEOVER TO A WINTRY MIX THIS EVENING AS SUB-
FREEZING TEMPERATURES WORK THEIR WAY IN FROM THE NORTHWEST. IN
ADDITION TO FREEZING RAIN ACCUMULATIONS AROUND A TENTH OF AN
INCH OR SO...ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 2 TO
5 INCHES WITH AREAS NEAREST I-65 AND THE KENTUCKY BORDER SEEING
THE MOST SLEET AND SNOW. THIS WILL CREATE HAZARDOUS DRIVING
CONDITIONS TONIGHT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL TAPER OFF BY MIDDAY THURSDAY...WITH WIND CHILLS DROPPING
TO NEAR 10 DEGREES THURSDAY MORNING. WITH TEMPERATURES REMAINING
WELL BELOW FREEZING...ROADWAYS WILL BE EXTREMELY TREACHEROUS
THROUGH FRIDAY UNTIL SOME MELTING CAN OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO
REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

TNZ056>063-075-077>080-093>095-051800-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1154 AM CST WED MAR 4 2015

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAINFALL WILL CHANGEOVER TO A WINTRY MIX TONIGHT AS SUB-FREEZING
TEMPERATURES WORK THEIR WAY IN FROM THE NORTH. FREEZING RAIN WILL
BE THE MAIN IMPACT...WITH ICE ACCUMULATIONS OF UP TO A QUARTER
INCH. ADDITIONAL ACCUMULATIONS OF SLEET AND SNOW WILL RANGE FROM 1
TO 2 INCHES WITH THE LEAST NEAR THE ALABAMA BORDER. THIS WILL
CREATE HAZARDOUS DRIVING CONDITIONS ALL THROUGHOUT THE NIGHT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FREEZING RAIN AND SLEET WILL CONTINUE THURSDAY MORNING BEFORE
TAPERING OFF TO JUST SNOW BY MIDDAY. WIND CHILLS WILL DROP TO
NEAR 10 DEGREES THURSDAY MORNING AS WELL. WITH TEMPERATURES
REMAINING WELL BELOW FREEZING...ROADWAYS WILL BE EXTREMELY
TREACHEROUS THROUGH FRIDAY UNTIL SOME MELTING CAN OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO
REPORT ANY ICE...SLEET AND SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

AL

In the hours before

Local storm report, Mar 4, 5:14 PM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            8 WSW WATERTOWN         36.04N  86.26W
03/04/2015                   WILSON             TN   EMERGENCY MNGR

            A FOOT OF WATER OVER BLUE WELL ROAD AND NORENE ROAD

&&

EVENT NUMBER OHX1500344

AL
Local storm report, Mar 4, 6:16 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLOOD            WATERTOWN               36.10N  86.14W
03/04/2015                   WILSON             TN   EMERGENCY MNGR

            BEECH LOG ROAD NEAR SHERRILLTOWN ROAD IS IMPASSABLE.
            FALL CREEK ROAD NEAR SALEM ROAD AND SIMMONS BLUFF ROAD
            HAS APPROXIMATELY 18 INCHES OF WATER OVER THE ROAD.

&&

EVENT NUMBER OHX1500345

MR3
Local storm report, Mar 4, 7:59 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
759 PM CST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLOOD            2 E LEBANON             36.21N  86.29W
03/04/2015                   WILSON             TN   PUBLIC

            PUBLIC REPORTS THE 2800 BLOCK OF BLUEBIRD RD IS
            IMPASSABLE DUE TO WATER OVER THE ROADWAY.

&&

EVENT NUMBER OHX1500346

MR3
Local storm report, Mar 4, 8:55 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
855 PM CST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     SLEET            CLARKSVILLE             36.56N  87.35W
03/04/2015  M1.0 INCH        MONTGOMERY         TN   FACEBOOK

            PUBLIC MEASURED 1 INCH OF SLEET ACCUMULATION IN
            CLARKSVILLE.

&&

EVENT NUMBER OHX1500347

MR3
Local storm report, Mar 4, 9:00 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 PM CST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     SLEET            BIG ROCK                36.58N  87.76W
03/04/2015  M1.0 INCH        STEWART            TN   FACEBOOK

            PUBLIC SUBMITTED A PICTURE OF A SLEET MEASUREMENT OF 1
            INCH.

&&

EVENT NUMBER OHX1500348

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:00 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Mar 4, 6:00 PM CSTRiver Flood AdvisoryOHXDavidson2 hr
Mar 4, 7:28 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Overton, Pickett3 hr
Mar 4, 9:49 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson17 hr
Mar 4, 9:49 PM CSTRiver Flood AdvisoryOHXWilliamson11 hr
Mar 4, 9:49 PM CSTRiver Flood AdvisoryOHXHickman64 hr
Mar 4, 10:03 PM CSTRiver Flood WarningOHXCheatham20 hr
Mar 4, 10:30 PM CSTAreal Flood WarningOHXWilson2 hr
Mar 5, 4:57 AM CSTWind Chill AdvisoryOHXCheatham, Clay, Davidson, Dickson, Hickman, Houston and 17 more27 hr
Mar 5, 9:56 AM CSTRiver Flood AdvisoryOHXDavidson20 hr

Nearby

River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.